# SDR 97ZZZX794

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340EC
- Make and model: Cessna 340A
- Aircraft serial: 340A0258
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76A
- Condition: Defective
- Location: C441/C437
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER REPLIED ERRATICALLY.  REPLIES WERE NOT SYNCHRONIZED WITH INTERROGATIONS.  REPLACED LEAKY CAPACITOR C441.  DEFECTIVE PART HAD BLACK EPOXY COATING.  REPLACEMENT PART HAD TAN COATING.  PROBLEM DISAPPEARED.  IN ADDITION, TRANSPONDER AUTOMATIC OVERLOAD CONTROL WAS INEFFECTIVE.  REPLACED LEAKY CAPACITOR C437.  SAME COLORS AS ABOVE.  PROBLEM DISAPPEARED.  VERY COMMON PROBLEM.
